# SDR AALA201612249001

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 53,535 hours, 22,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING LEVER FOR DOOR 1L IS DIFFICULT TO OPEN OR CLOSE. LUBED 1L DOOR PER 52-20-00 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
